I have been admitted to hospital, no diagnosis, do you have any ideas?

64 yr old woman. meds, prochlorperazineand ondansetron for nausea, ambian to sleep, levothyroxine for thyroid, zonisamide for leg cramps, Toprol, amlodipine for blood pressure, ipratropium bromide and albutrerol sulfate for breathing treatrments, humulin for diabetes. I have current symptoms as follows; nausea and some vomiting, fatigue, shaking of hands, listlessness, fever that comes and goes as well as chills, constantly tired and sleeping a lot, weight loss, lost 25 lbs. in last 3 months without trying. spent 20 days in hospital and they ran multipal tests and procedures and had no diagnosis. was out for 2 weeks with all symptoms still present. went to dr office 3 days ago and almost passed out. had chest pain ans shortness of breath. dr gave nitro tab and o2 , felt better. admitted to hospital and cardiac says heart fine. still in hospital with all other symptoms. do you have many ideas.





This Question Is Open to Answers -Post Your Comment Below

advertisement:

4
Doctor Answers And General Comments : (both members and visitors can post)

avatar
4 Comment threads
0 Thread replies
1 Followers
 
Most reacted comment
Hottest comment thread
4 Comment authors
mrsshalini14docc4youDr MahaveerDr.Ayman darrag Recent comment authors
  Subscribe  
Notify of
Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors .com
If you had all tests and everything normal then I think you need to re adjust your medications with your doctors as these symptoms might be side effects and interactions from long term taking your drugs or adding a new drug to your sheet..
Thyroid dysfunction and levothyroxine must be playing a major role in these symptoms.
Check the dose and the desired hormones level for your body..

Dr Mahaveer
Member
Dr Mahaveer

hi
these symptoms may be due to some drug interactions of the drugs that you are taking. recheck the medicines ,their pharmacology and the doses and get it confirmed from your doctor

shw12
Member
shw12

HI
THERE SEEMS TO BE A MISMATCH BETWEEN YOUR BODY HORMONAL STRUCTURE AND THE MEDICINES THAT YOU HAVE BEEN TAKING. RE-ADJUSTING THE MEDICINES DOSAGES AND IF REQUIRED,REPLACING THE CURRENT MEDICINES WITH NEW GENERATION ONES CAN BENEFIT YOU

mrsshalini14
Member
mrsshalini14

hello there
low immunity with hormonal changes to some extent can cause these symptoms. as all your tests are negative,you should not be worried. anxiety also is a contributing factor. de-stress yourself,yoga and meditation can help